Posted by sailpappy (220.127.116.11) on January 24, 2002 at 10:00:58:
In Reply to: oxyconting and blood pressure et al. posted by leeladylee on January 24, 2002 at 08:44:36:
I started Oxy-Contin about 6 months ago, started with 10mgs every 12 hrs and no BP med, My pressure went up for the first few weeks and so did my energy level, I was started on zanax and zoloft at the same time for anxiety, I could not sleep and it was like being on prednisone My chronic attacks of 7 per day average stopped for the first time in 30 years, my neuro slowly increased to 40 mg x2 on the oxy contin and when I had a car wreck and was injured they upped the dosage to 80x 2, over the past week or so I have been coming off the incrased dosage and went back to 40mg yesterday, I also cut back the zanax from 4 per day to 3 and will continue until I'm off all of it over the next week.
I had chills all night last night just from cutting back so Oxy-contin is serious stuff, one of the fastest acting and stongest BP controlling meds I have been on is Clonidine, I don't suffer MI but have a problem with my BP dropping out on most BP meds, Deltazem might be a good replacement for the verapamil as they are similar in their structure and affect, check with your Cartologist about the clonidine, it worked extremely fast on a small dosage, I have had problems with procardia and a few others but I normally have low BP mine usually is around 130/70 but I have had it shoot way up there also.
If you just started the oxy-contin let me warn you about a severe constipation problem with this med, a stool softener should be taken in conjunction with the oxy or you will have problems! Don't know if this will be of any help but it sounded like you hubby jumped right in at 40mg and that is a very heavy dose! Pappy
Post a Followup